# SDR SWAA2019050732356

- Difficulty date: March 29, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A7500
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR TRACK AROUND FASTENER HOLE CORRODED BETWEEN BS. 727 TO BS. 887, RBL 14.  R&R FLOOR TRACK PER SRM & DWG.
